# SDR GLBA2013010400168

- Difficulty date: February 2, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- Aircraft time: 34,986 hours, 42,733 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND A HOLE IN THE RT ELEVATOR ON THE T/E RIGHT ABOVE THE OTBD STATIC WICK, APPROX 0.3125 INCHES DEEP BY .25 INCHES WIDE.  REPAIRED IAW EO 13-1900-27-002.  MAJOR REPAIR.
